Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spectral flow as winding number and integral formulas

Author: Charlotte Wahl
Journal: Proc. Amer. Math. Soc. 135 (2007), 4063-4073
MSC (2000): Primary 58J30; Secondary 47B10
Published electronically: September 12, 2007
MathSciNet review: 2341959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general integral formula for the spectral flow of a path of unbounded selfadjoint Fredholm operators subject to certain summability conditions is derived from the interpretation of the spectral flow as a winding number.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J30, 47B10

Retrieve articles in all journals with MSC (2000): 58J30, 47B10

Additional Information

Charlotte Wahl
Affiliation: Mathematisches Inst., Georg-August-Universität Göttingen, Bunsenstr. 3-5, 37073 Göttingen, Germany

PII: S 0002-9939(07)08919-8
Keywords: Spectral flow, integral formula, winding number, Schatten ideal
Received by editor(s): July 5, 2006
Received by editor(s) in revised form: September 11, 2006
Published electronically: September 12, 2007
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia